Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 519, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 3:16 PM CDT for Lauderdale County, Newton County, Mississippi. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 3:16 PM CDT (20:16 UTC)
- Expired
- Jul 4, 2011, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Lauderdale County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 3:17 PM CDT | TSTM WND DMG | Collinsville, MS | SEVERAL TREES DOWN IN THE NORTHERN PART OF LAUDERDALE COUNTY. RELAYED BY BROADCAST MEDIA. |
| Jul 4, 3:17 PM CDT | HAIL 0.88 | Collinsville, MS | DIME TO NICKEL SIZE HAIL IN COLLINSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2349 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
107
WUUS54 KJAN 042016
SVRJAN
MSC075-101-042100-
/O.NEW.KJAN.SV.W.0519.110704T2016Z-110704T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MERIDIAN STATION...MERIDIAN...
EASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF NEWTON...
* UNTIL 400 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
COLLINSVILLE MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUQUALENA...DALEVILLE...SAVOY...NELLIEBURG AND MARION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3224 8875 3223 8922 3224 8925 3258 8900
3258 8852
TIME...MOT...LOC 2016Z 275DEG 3KT 3248 8883
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:00 AM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jul 4, 11:00 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CDT MON JUL 4 2011 .UPDATE... OF PARTICULAR INTEREST THIS MORNING IS THE CONVECTIVE PRECIPITATION OVER NRN AR/WRN TN IN ASSOCIATION WITH A WEAK SHORTWAVE TROUGH AND FRONTAL BOUNDARY. AN OUTFLOW BOUNDARY EMANATING FROM THIS CONVECTION IS SURGING SOUTHWARD THROUGH ERN AR AND INTO NW MS...BUT IT REMAINS TO BE SEEN HOW MUCH OF A FOCUS THIS WILL SERVE FOR ADDITIONAL SHOWER/TSTM ACTIVITY THIS AFTN. HAVE INCREASED POPS A BIT ALONG THE HWY 82 CORRIDOR THIS AFTN/EVNG GIVEN PROGGED MID LEVEL HEIGHT FALLS AND POTENTIAL OUTFLOW BOUNDARY EFFECTS. OTHERWISE...THE FORECAST IS GENERALLY ON TRACK WITH SOME RISK FOR PULSE-SEVERE STORMS PRIMARILY DURING THE LATE AFTN/EARLY EVNG. /EC/ && .PREV DISCUSSION... /ISSUED 402 AM CDT MON JUL 4 2011/ SHORT TERM...THE AIR MASS WILL REMAIN UNSTABLE IN THE SHORT TERM WITH HEALTHY CAPE FIELDS...LAPSE RATES ABOVE 7 DEGREES AND LIFTED INDICES IN THE UPPER 20S. UPPER RIDGING WILL CONTINUE TO GIVE WAY WITH WEAK CYCLONIC FLOW DEVELOPING INTO NRN ZONES LATE IN THE DAY. DIFFUSE UPPER TROUGHING WILL WORK ITS WAY SWD INTO THE FORECAST AREA BY TUESDAY. SATELLITE PIX SHOW A FETCH OF DEEPER MOISTURE HAS WORKED INTO THE AREA FROM THE EAST. ANOTHER REGION OF DEEPER MOISTURE WILL WORK ITS WAY SWD INTO THE REGION AHEAD OF THE APPROACHING UPPER TROUGH. MAV MOS POPS REFLECT SLIGHTLY DRIER AIR OVER NRN ZONES...ESPECIALLY NWRN ZONES...BUT POPS FOR NERN ZONES LOOK TOO LOW. HAVE OPTED TO USE AVERAGE ENSEMBLE GFS MOS NUMBERS WHICH PAINT HIGHER RAIN CHANCES OVER EAST CENTRAL ZONES WHERE MOISTURE ADVECTION WILL BE A LITTLE HIGHER TODAY. MAV MOS POPS ALSO LOOK TOO LOW OVER NRN ZONES TOMORROW WHEN THE UPPER TROUGH AND ASSOCIATED MOISTURE FETCH APPROACH FROM THE NORTH. HAVE TRENDED ONCE AGAIN WITH AVERAGE ENSEMBLE GFS MOS NUMBERS WITH GENERALLY SCT CONVECTION ACROSS THE FORECAST AREA FOR TUESDAY. CONTINUED TREND OF AVERAGE ENSEMBLE GFS MOS FOR NIGHTTIME POPS... DECREASING CONVECTIVE COVERAGE OVERNIGHT. EXPECT TEMPERATURES TO BE A LITTLE LOWER TODAY THAN SUNDAY DUE TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...INCREASED CLOUD COVER AND DECREASING HEIGHTS. EVEN SO...INCREASED HIGHS SLIGHTLY OVER MOS NUMBERS FOR TODAY IN CONSIDERATION OF WARM SOIL TEMPS AND THE RECENT COOLER MAV MOS BIAS ON AFTERNOON TEMPS. LONG TERM...(WEDNESDAY THROUGH SUNDAY)...THE UPSWING IN AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS. AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES. VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE. REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING HOURS. ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/ && .AVIATION... A FEW SITES REPORTED VISIBILITY RESTRICTIONS TO 5SM BETWEEN 11-12Z THIS MORNING BUT THE PATCHY FOG HAS BURNED OFF AND VFR CONDITIONS WERE BEING REPORTED AREAWIDE. VFR CONDITIONS WILL PREVAIL UNTIL ISOLATED TO SCT SHWRS AND TSTMS DEVELOP DURING THE AFTERNOON. SCT-BKN DECKS 3-5K FEET CAN BE EXPECTED THIS AFTERNOON WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MOST OF THE CONVECTION WILL DISSIPATE BY 03Z THU BUT MODELS ALSO INDICATE SOME ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER SOUTH. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM VISIBILITIES WILL AGAIN BE POSSIBLE... ESPECIALLY AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY. /22/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 4, 5:00 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT MON JUL 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 500 AM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH...QUARTER SIZE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. AFTERNOON HEATING WILL PRODUCE A FEW SEVERE THUNDERSTORMS IN THE MOIST AND UNSTABLE AIR MASS CURRENTLY IN PLACE ACROSS THE AREA. WITH MANY OUTDOOR ACTIVITIES TAKING PLACE THIS 4TH OF JULY HOLIDAY... PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE MANY MILES FROM THE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jul 4, 2:22 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT MON JUL 4 2011
MSZ051-052-057-058-042020-
CLARKE MS-JASPER MS-NEWTON MS-LAUDERDALE MS-
222 PM CDT MON JUL 4 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF ALAMUCHA
TO PAULDING AT 222 PM CDT...MOVING NORTHWEST AT 30 MPH.
PEOPLE IN LAUDERDALE...SOUTHERN NEWTON...JASPER AND NORTHWESTERN
CLARKE COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3184 8914 3242 8931 3258 8856 3235 8841
3232 8842
TIME...MOT...LOC 1922Z 155DEG 24KT 3237 8853 3205 8904
MMELocal storm report, Jul 4, 2:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL ROXIE 31.51N 91.07W
07/04/2011 E0.75 INCH FRANKLIN MS TRAINED SPOTTER
&&
JCULINSpecial weather statement, Jul 4, 2:36 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 236 PM CDT MON JUL 4 2011 MSZ048-053-054-059-061-062-042035- JEFFERSON MS-CLAIBORNE MS-HINDS MS-FRANKLIN MS-LINCOLN MS-COPIAH MS- 236 PM CDT MON JUL 4 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF GALLMAN TO 6 MILES SOUTH OF CASEYVILLE AT 236 PM CDT...MOVING NORTHWEST AT 10 MPH. PEOPLE IN COPIAH...NORTHWESTERN LINCOLN...NORTHEASTERN FRANKLIN... SOUTH CENTRAL HINDS...SOUTHEASTERN CLAIBORNE AND EASTERN JEFFERSON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3193 9018 3156 9064 3175 9093 3219 9045 TIME...MOT...LOC 1936Z 138DEG 7KT 3193 9032 3159 9070 MME
Local storm report, Jul 4, 3:02 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST WESSON 31.70N 90.40W
07/04/2011 E50.00 MPH COPIAH MS PUBLIC
TREE LIMBS ON SOME POWERLINES RESULTING IN SOME POWER
OUTAGES.
0229 PM TSTM WND GST 5 W ELLISVILLE 31.60N 89.29W
07/04/2011 E50.00 MPH JONES MS LAW ENFORCEMENT
TREE DOWN ACROSS HWY 588 AT OAKEY WOODS LANE
&&
JCULINLocal storm report, Jul 4, 3:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG WESSON 31.70N 90.40W
07/04/2011 COPIAH MS LAW ENFORCEMENT
3 TREES DOWN ACROSS ROADS AND PART OF THE ROOF OF A SHED
BLOWN OFF.
&&
JCULINLocal storm report, Jul 4, 3:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 5 N ELLISVILLE 31.67N 89.21W
07/04/2011 E1.00 INCH JONES MS UNKNOWN
RELAYED BY BROADCAST MEDIA
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:10 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Jul 3, 7:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 3, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 41 min |
| Jul 3, 7:33 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 8:23 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 8:28 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 3, 8:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 3, 8:48 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 3, 9:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 41 min |
| Jul 3, 9:30 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 3, 9:54 PM CDT | Special Weather Statement | JAN | Attala, Choctaw | 26 min |
| Jul 3, 10:07 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 23 min |
| Jul 3, 10:22 PM CDT | Special Weather Statement | JAN | Choctaw | 28 min |
| Jul 4, 12:41 PM CDT | Special Weather Statement | JAN | Clarke | 39 min |
| Jul 4, 1:13 PM CDT | Special Weather Statement | JAN | Lincoln | 37 min |
| Jul 4, 1:24 PM CDT | Special Weather Statement | JAN | Jones | 36 min |
| Jul 4, 1:28 PM CDT | Special Weather Statement | JAN | Noxubee | 42 min |
| Jul 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Jul 4, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 62 min |
| Jul 4, 1:50 PM CDT | Flash Flood Warning | JAN | Noxubee | 115 min |
| Jul 4, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 64 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 28 min |
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 65 min |
| Jul 4, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 46 min |
| Jul 4, 2:22 PM CDT | Special Weather Statement | JAN | Jasper, Lauderdale, Newton | 58 min |
| Jul 4, 2:36 PM CDT | Special Weather Statement | JAN | Copiah | 59 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 65 min |
| Jul 4, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 55 min |
| Jul 4, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 61 min |
| Jul 4, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Jul 4, 3:20 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Jul 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 54 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Jul 4, 3:52 PM CDT | Flash Flood Warning | JAN | Kemper | 113 min |
| Jul 4, 4:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 32 min |
| Jul 4, 4:07 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 4, 4:11 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Jul 4, 4:24 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jul 4, 4:34 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 61 min |
| Jul 4, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 41 min |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| Jul 4, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jul 4, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 44 min |
| Jul 4, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 56 min |
| Jul 4, 5:31 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| Jul 4, 5:34 PM CDT | Special Weather Statement | JAN | Neshoba | 46 min |
| Jul 4, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jul 4, 6:08 PM CDT | Special Weather Statement | JAN | Leflore | 62 min |
| Jul 4, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 48 min |
| Jul 4, 6:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 4, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.